# SDR AALA20130525001

- Difficulty date: May 24, 2013
- Submitted: May 29, 2013
- Operation: Air carrier
- Aircraft: N770AN
- Make and model: Boeing 777223
- Aircraft serial: 29578
- Aircraft time: 58,135 hours, 7,519 cycles
- System (JASC): 2330 · Entertainment System
- Part: Audio Video Unit
- Part number: 1301273111
- Part serial: 3008779
- Condition: Faulty
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED HOT ELECTRICAL SMELL COMING FROM BOX UNDER 34A.  TURNED OFF POWERPORTS WITH NO CHANGE THEN TURNED OFF IFE POWER AND SMELL WENT AWAY.  FLIGHT LANDED NRT WITHOUT INCIDENT.  REPLACED AVU AT SEAT 33AB. SYS GROUND CHECK NORMAL OPERATION. (CLOSED)
